# SDR DALA2022080405369

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 14,389 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE AREA RH SIDE FR 68 2ND BEAM FROM THE RIGHT UNDER FLOOR PANEL 262 LG BEAM HAS BULGED AREA SHOWING CORROSION. REMOVED CORROSION AND EVALUATED THE AFT WET AREA BEAM -Y765 WITH A REMAINING THICKNESS OF .105 AND OUT OF LIMITS IAW A321 SRM 53 -00-14 REPAIRED -Y765 BEAM IAW ERA 600983-14 REV ORIGINAL ASSOCIATED ER/A 14-600983 ADDED FOR AC 3008. (LP# 2347622)
